LIN Su-rong, TIAN Gen-bao, LIN Zong-chi. Singular Perturbation of Boundary Value Problem for Quasilinear Third Order Ordinary Differential Equations Involving Two Small Parameters[J]. Applied Mathematics and Mechanics, 2001, 22(2): 199-205.
Citation: LIN Su-rong, TIAN Gen-bao, LIN Zong-chi. Singular Perturbation of Boundary Value Problem for Quasilinear Third Order Ordinary Differential Equations Involving Two Small Parameters[J]. Applied Mathematics and Mechanics, 2001, 22(2): 199-205.

Singular Perturbation of Boundary Value Problem for Quasilinear Third Order Ordinary Differential Equations Involving Two Small Parameters

  • Received Date: 1999-09-10
  • Rev Recd Date: 2000-09-10
  • Publish Date: 2001-02-15
  • The singularly perturbed boundary value problem for quasilinear third order ordinary differential equation involving two small parameters has been considered. For the three cases ε/μ2→0(μ→0);μ2/ε→0(ε→0) and ε=μ2, the formal asymptotic solutions are constructed by the method of two steps expansions and the existences of solution are proved by using the differential inequality method. In addition, the uniformly valid estimations of the remainder term are given as well.
  • loading
  • [1]
    Nayfeh A H.Perturbation Methods[M].New York:Wiley,1973.
    [2]
    O'Malley R E.Introduction to Singular Perturbations[M].New York:Academic,1974.
    [3]
    Chang K W,Howes F A.Nonlinear Singular Perturbation Phenomena:Theory and Application[M].New York:Springer-Verlag,1984.
    [4]
    林宗池,周明儒.应用数学中的摄动方法[M].南京:江苏教育出版社,1995.
    [5]
    O'Malley R E.Two parameters singular perturbation problems for second order equations[J].J Math Mech,1967,16(10):1143-1163.
    [6]
    O'Malley R E.Singular perturbations of boundary value problems for linear ordinary differential equations involving two parameters[J].J Math Anal Appl,1967,19:291-309.
    [7]
    张汉林.关于含双参数的非线性常微分方程的奇摄动[J].应用数学和力学,1989,10(5):453-466.
    [8]
    苗树梅.具有两个小参数的常微分方程的奇摄动边值问题[J].吉林大学自然科学学报,1991,(4):37-41.
    [9]
    周雅丽,林宗池.带两参数的三阶非线性微分方程边值问题的奇摄动[J].福建师范大学学报(自然科学版),1997,13(3):13-18.
    [10]
    Gene A Kleasen.Differential inequalities and existence theorems for second and third order boundary value problems[J].J Differential Equations,1971,10:529-533.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (3437) PDF downloads(871) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return